Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Diagnosed with some kind of thyroid cancer. Having terrible body pains and taking metrol. What is this medication?

User rating for this question
Very Good
Answered by

Endocrinologist
Practicing since : 1998
Answered : 698 Questions
Question
My daughter 34 has been diagnosed with some kind of thyroid cancer and will go to surgery..She is having terrible pains on her body and has been given METROL. What is this medcation?
Posted Sat, 2 Nov 2013 in Thyroid Problem and Hormonal Problems
 
 
Answered by Dr. Minal Mohit 42 minutes later
Brief Answer:
Metoprolol, a beta blocker.

Detailed Answer:
Dear ma'm, metrol is metoprolol , a beta blocker and is used to control blood pressure and heart rate. Regards!
Above answer was peer-reviewed by
 
Follow-up: Diagnosed with some kind of thyroid cancer. Having terrible body pains and taking metrol. What is this medication? 1 hour later
Dr. Minal:

Is there a connection of low back pain and the thyroid cancer
Dr. XXXXXXX my daughter was given an injection of Medrol this morning at emergency. They checked. Kidneys and nothing wrong. What could this pain be?. Could be related to the ganglia close to the thyroid?
My daughter will XXXXXXX with the surgeon on tuesday. What could be some specific questions she should ask the doctor.
She has not seen an oncologist, only the endocrinologist who gave her the diagnosis after an MRI test. Shall she see an oncologista first?
When would I receive an answer?
 
 
Answered by Dr. Minal Mohit 17 hours later
Brief Answer:
Already answered.

Detailed Answer:
Dear Ma'm, about metrol I had already answered ,please tell me what more you want to know. Regards!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor